# SDR GTIA9700061

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT FLOOR PANEL, 1 CORNER IS DELAMINATING AND INSULATION IS MISSING.  THERE IS A HOLE IN THE SKIN.  FABRICATED A PATCH FOR THE DAMAGE.  ALODINED AND PRIMED PATCH IAW SRM 51-10-3.  INSTALLED PATCH IAW SRM 51-30-2.  INSTALLED RIVETS IN DELAMINATING CORNER IAW SRM 51-30-2.  INSTALLED INSULATION IAW MM 25-22-0, PAGE 201.  (M)
